Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there any side effects of Cardicor ?

I am a 33 year old male and have been prescribed a course of Cardicor because I suffered a bout of Atria Fibrilation (AF) on Sunday morning. Is it normal to feel nautious and dizzy with this drug, and can it also result in mild chest pain akin to indigestion? I am frankly terrified at the moment that this will lead to further problems etc and am not dealing with it very well. Any adivise re these side effects would be greatfully received. Thanks.
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello matt;
welcome to HealthcareMagic
Cardicor is bisoprolol which you have been taking for AF.The common side effects are nausea;vomiting;dizziness;headache;fatigue;postural hypotension;sleep disturbances etc.So no need to worry these are the side effects of the medicine you are having and please consult your doctor for further management.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor